Alert archive / Minnesota / Flash Flood Warnings in 2024

Flash Flood Warning 7, NWS La Crosse, WI

June 21, 2024Mower County, Minnesota

NWS La Crosse, WI issued this flash flood warning at Jun 21, 2024, 11:31 PM CDT for Mower County, Minnesota. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2024, 11:31 PM CDT (04:31 UTC)
Expired
Jun 22, 2024, 5:17 AM CDT
In force
6 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

County Mower County, MN

The radar

The La Crosse radar (KARX), 121 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 1:35 AM CDTFLASH FLOODAustin, MNMultiple streets barricaded due to quickly rising waters.
Jun 22, 2:30 AM CDTFLASH FLOOD1 N Austin, MNInterstate 90 closed due to water over the road. Vehicle reported stalled due to floodwaters.
Jun 22, 4:15 AM CDTFLASH FLOODRose Creek, MNRose Creek is flooding Highway 56 west of Rose Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 124 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2024-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2024-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

449 
WGUS53 KARX 220431
FFWARX
MNC099-221030-
/O.NEW.KARX.FF.W.0007.240622T0431Z-240622T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
1131 PM CDT Fri Jun 21 2024

The National Weather Service in La Crosse has issued a

* Flash Flood Warning for...
  Mower County in southeastern Minnesota...

* Until 530 AM CDT.

* At 1131 PM CDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area and 3 feet of was on 
  Interstate 90 near mile marker 175. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Austin, Grand Meadow, Le Roy, Adams, Brownsdale, Lyle, Rose Creek, 
  Lansing, Racine, Mayville, Dexter, Mapleview, Waltham, Elkton, 
  Sargeant, Taopi, Renova, County Roads 1 And 7, County Roads 56 And 
  5 and Johnsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4350 9245 4350 9305 4385 9305 4385 9270
      4383 9269 4383 9245

FLASH FLOOD...OBSERVED

$$

Zapotocny
4 follow-up statements
943 
WGUS73 KARX 220642
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
142 AM CDT Sat Jun 22 2024

MNC099-221030-
/O.CON.KARX.FF.W.0007.000000T0000Z-240622T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mower MN-
142 AM CDT Sat Jun 22 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT EARLY THIS 
MORNING FOR MOWER COUNTY...

At 142 AM CDT, emergency management reported street flooding in the 
city of Austin. Thunderstorms are producing heavy rain across the 
warned area. Between 1.5 and 2.5 inches of rain have fallen. 
Additional rainfall amounts up to 1.5 inches are possible in the 
warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Austin, Grand Meadow, Le Roy, Adams, Brownsdale, Lyle, Rose Creek, 
  Lansing, Racine, Mayville, Dexter, Mapleview, Waltham, Elkton, 
  Sargeant, Taopi, Renova and Johnsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4350 9245 4350 9305 4385 9305 4385 9270
      4383 9269 4383 9245

FLASH FLOOD...OBSERVED

$$

Naylor
168 
WGUS73 KARX 220811
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
311 AM CDT Sat Jun 22 2024

MNC099-221030-
/O.CON.KARX.FF.W.0007.000000T0000Z-240622T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mower MN-
311 AM CDT Sat Jun 22 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT EARLY THIS 
MORNING FOR MOWER COUNTY...

At 311 AM CDT, emergency management reported thunderstorms producing 
heavy rain across the warned area. Between 2 and 4 inches of rain 
have fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Austin, Grand Meadow, Le Roy, Adams, Brownsdale, Lyle, Rose Creek, 
  Lansing, Racine, Mayville, Dexter, Mapleview, Elkton, Taopi, 
  Renova, and Johnsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4350 9245 4350 9250 4350 9251 4350 9305
      4353 9305 4356 9305 4359 9305 4360 9305
      4373 9305 4375 9305 4383 9245

FLASH FLOOD...OBSERVED

$$

Skow
084 
WGUS73 KARX 220902
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
402 AM CDT Sat Jun 22 2024

MNC099-221030-
/O.CON.KARX.FF.W.0007.000000T0000Z-240622T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mower MN-
402 AM CDT Sat Jun 22 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT EARLY THIS 
MORNING FOR MOWER COUNTY...

At 402 AM CDT, emergency management reported flash flooding in 
around the Austin area. Between 2 and 4 inches of rain have fallen. 
Flash flooding is already occurring. Interstate 90 in Austin is 
closed due to flooding.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Austin, Grand Meadow, Le Roy, Adams, Brownsdale, Lyle, Rose Creek, 
  Lansing, Racine, Mayville, Dexter, Mapleview, Elkton, Taopi, 
  Renova, Johnsburg, County Roads 56 And 5, Interstate 90 And County 
  1, County Roads 4 And 8 and Lake Louise State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4350 9245 4350 9250 4350 9251 4350 9305
      4353 9305 4356 9305 4359 9305 4360 9305
      4373 9305 4375 9305 4383 9245

FLASH FLOOD...OBSERVED

$$

Skow
302 
WGUS73 KARX 221017
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
517 AM CDT Sat Jun 22 2024

MNC099-221027-
/O.CAN.KARX.FF.W.0007.000000T0000Z-240622T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mower MN-
517 AM CDT Sat Jun 22 2024

...FLASH FLOOD WARNING FOR MOWER COUNTY HAS BEEN REPLACED WITH A 
FLOOD WARNING...

THe threat for flash flooding has ended, but issues with standing 
water over roads will remain for parts of this morning, especially 
in Austin.

&&

LAT...LON 4350 9245 4350 9250 4350 9251 4350 9305
      4353 9305 4356 9305 4359 9305 4360 9305
      4373 9305 4375 9305 4383 9245

$$

Skow

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:59 PM CDT, 4 hours 32 minutes earlier. Its key messages:

  • Multiple rounds of heavy rain are still to come through Saturday. Many areas are still expected to receive 2-4 inches of rainfall with localized 6+ inch totals, including rain that has already fallen today. These rains will pose a risk for flash flooding, particularly if storms repeatedly track over the same area.
  • Widespread river flooding remains likely. While exact basins affected will depend of course on where the heaviest rain occurs, with this rain being routed to the Mississippi, flooding there may last into next week.
  • Severe thunderstorms remain the secondary concern today and Saturday, with mainly a risk for damaging winds. This threat is highly conditional on daytime breaks in our periodic heavy rain occurring.
  • After a welcome respite from the rain Sunday and Monday, Monday night and Tuesday may feature additional thunderstorms.
Area forecast discussion, Jun 21, 6:59 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
659 PM CDT Fri Jun 21 2024

.KEY MESSAGES...

- Multiple rounds of heavy rain are still to come through
  Saturday. Many areas are still expected to receive 2-4 inches
  of rainfall with localized 6+ inch totals, including rain
  that has already fallen today. These rains will pose a risk
  for flash flooding, particularly if storms repeatedly track
  over the same area.

- Widespread river flooding remains likely. While exact basins affected
  will depend of course on where the heaviest rain occurs, with
  this rain being routed to the Mississippi, flooding there may
  last into next week.

- Severe thunderstorms remain the secondary concern today and Saturday,
  with mainly a risk for damaging winds. This threat is highly
  conditional on daytime breaks in our periodic heavy rain
  occurring.

- After a welcome respite from the rain Sunday and Monday,
  Monday night and Tuesday may feature additional thunderstorms.

&&

.DISCUSSION...
Issued at 146 PM CDT Fri Jun 21 2024

Through Saturday: Heavy Rain and Flooding Likely

Our well advertised heavy rain event began unfolding this morning as
a thunderstorm complex moved west to east across the CWA. As
expected, trajectory largely followed the consensus of CAM guidance,
with an axis from Dodge Center to Neillsville picking up 1 to 2
inches based on radar estimates. Additional returns have been seen
through the morning in S MN, roughly along the location of the 850mb
front.

This afternoon into tonight, the potential for an extended period
with flood producing moderate to heavy rain exists. With light to
moderate showers occurring in S MN along the 850mb front this
morning, expect this to reinforce the outflow boundary from our
early morning MCS. This outflow boundary will serve to both increase
convergence along the surface front that will slowly lift northward
to the I-90 corridor while also limiting the northward progression
of this front. With multiple shortwaves translating downstream in
the west-southwesterly flow aloft, expect additional showers to
develop along the 850mb boundary through the afternoon, mainly
affecting areas north of I-90, perhaps as far northeast as Clark
County, which was added to the Flood Watch due to collaboration
concerns. As southerly low level moist advection ramps up across the
central Plains and IA as the main upper trough finally advances over
the Rockies, expect an area of roughly 1000 J/kg of MLCAPE to
develop south of the front. With low level convergence also on the
increase due to factors described previously, expect widespread
convection to develop roughly along the I-90 corridor this afternoon
and evening. Progged PWAT values are approaching 2 inches -
exceeding the 99th percentile of model climatology in some locations
- so expect these to be efficient rain producers with at
least a repeat of the 1 to 2 inches of rain seen this morning
expected this afternoon and evening. Finally, storm motions are
either along the front or a bit southwesterly, suggesting corridors
of training storms are possible.

As we move into Friday night and Saturday morning, increasing
700/850mb moist advection should lead to additional showers and
thunderstorms developing with top end rain rate potential only
increasing as PWAT values reach beyond model climatological
maximums. While the front - and consequently area of new
shower/storm development - should slowly shift southward into NE IA
under influence of outflow from previous thunderstorms, corridors of
heavy rain will continue to be likely as this additional rainfall
moves along the boundary. Main change from previous forecast was to
continue to shift the axis of highest QPF southward to NE IA. Have
expanded the Areal Flood Watch to include Fayette, Clayton, and
Grant Counties as a result.

Saturday into Saturday evening, main upper trough finally pushes
west to east, ushering the front to our southeast. Before it does
so, with plenty of moisture remaining in the southeastern CWA,
additional moderate to heavy rainfall and flooding will be possible.
Main area to watch may be some basins in NE IA as these could be
affected by both Friday night's rainfall and Saturday afternoons.
Good news - in a relative sense as high rain rates are still
expected given the very moist atmosphere - is that the progressive
motion of the front should limit problems.

In summary, including rain that has already fallen, most of the CWA
is favored to see 2 to 4 inches of rain with localized amounts
greater than 6 inches possible, with these localized high end
amounts favored to occur mainly along the I-90 corridor south to NE
IA west of the MS River. This will likely lead to river flooding in
the coming days and potentially flash flooding (risk level 3 of 4
per WPC).

Through Saturday: Severe Thunderstorm Potential

Given the 1000 J/kg of MLCAPE expected to build this afternoon in
NE IA and SE MN, a severe thunderstorm cannot totally be ruled out
as thunderstorms develop in the vicinity of the front. With progged
0-6km shear values around 35 knots, cannot rule out a stray rotating
updraft, but overall hodographs exhibit little curvature.
Additionally, the warm, moist soundings would greatly limit hail
risk as any stones fall to the surface. Therefore, only concerned
about a sporadic severe wind gust, with even this having a very low
potential for occurrence.

Saturday presents a highly conditional risk for severe storms. With
upper level winds on the increase ahead of the upper trough, there
is the potential for perhaps 50 knots of 0-6km bulk shear with a
good amount of turning in the low to mid levels. Additionally, some
guidance suggests closer to 1500 J/kg of MLCAPE could develop in the
SE CWA. Thus, while warm profiles will limit hail risk, should
sufficient destabilization occur, both damaging wind and perhaps a
tornado could occur.

Monday Night and Tuesday: Next Round of Thunderstorm Potential

After a welcome break from the active weather Sunday into Monday,
Monday night into Tuesday. CSU ML severe outlooks suggest some risk
for severe thunderstorms but overall, timing of the next upper wave
appears not to be optimal for our CWA, with severe favored to our
northwest Monday and to our southeast Tuesday. With 3-4 days to go,
will need to continue to keep an eye on this.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 642 PM CDT Fri Jun 21 2024

Thunderstorms have pushed south of the TAF sites with a few
showers still lifting northeast. The warm front is forecast to
remain to the south this evening, but lift north overnight ahead
of a deepening surface low. Convection continues out west and
to the south. Showers and thunderstorms are forecast to
increasing later this evening and overnight as the low level jet
and moisture transport ramps up across Iowa. The CAMs have a
variety of solutions, with a near TAF or just south of TAF sites
location of the storms during the morning hours. Did include
VCTS/tempo group then and with the frontal passage Saturday
afternoon. Messing ceiling/vsby forecast as a result with the
deep moisture and precipitation forecast to remain over the
area. VFR becoming MVFR/IFR/LIFR and patchy VLIFR conditions at
times through the period.

&&

.HYDROLOGY...
Issued at 400 AM CDT Fri Jun 21 2024

Have expanded the flood watch eastward to encompass western
Wisconsin with the latest QPF estimates from the convective
models. The greatest threat for heavy rain still exists along
and west of the Mississippi River, but confidence in the exact
location of the heavy rainfall remains on the low side given how
sensitive the forecast to even small shifts in the movement of
the storms and their effects on subsequent storm morphology.
However, confidence is high in a widespread corridor of 2-4
inches along I-90 with pockets of 5-8 inches of rain not out of
the question.

River flooding concerns will last well into next week and
multiple rivers could exceed moderate flood stage if the
rainfall lines up correctly in their basins. Have also issued
new flood watches for river flooding at various locales along
the Mississippi River and its tributaries where the highest
rainfall totals look to be lining up.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch through Saturday afternoon for WIZ029-032>034-
     041>044-053>055-061.
MN...Flood Watch through Saturday afternoon for MNZ079-086>088-
     094>096.
IA...Flood Watch through Saturday afternoon for IAZ008>011-018-019-
     029-030.

&&

DISCUSSION...Ferguson
AVIATION...Zapotocny
HYDROLOGY...Skow
Hazardous weather outlook, Jun 21, 1:57 PM CDT, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
157 PM CDT Fri Jun 21 2024

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034-
041>044-053>055-061-222300-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Clark-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-
Crawford-Richland-Grant-
157 PM CDT Fri Jun 21 2024

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota...central Wisconsin...
southwest Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

A Flood Watch for flash flooding and river flooding is in effect
for today and tonight due to forecast heavy rain. Please reference
this product for more information.

There is a low potential for a severe storm this afternoon and
evening. If a severe thunderstorm occurs, damaging winds would be
the main potential hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Flood Watch for flash flooding and river flooding remains in
effect through Saturday afternoon due to forecast heavy rain.
Please reference this product for more information.

Severe storms will be possible Saturday afternoon that could
bring damaging winds and possibly a tornado.

There may be another round of severe storms Monday night into
Tuesday, but it is too early to determine any further details.

.SPOTTER INFORMATION STATEMENT...

While spotter activation is not expected at this time, any
rainfall, flooding, and severe weather reports today through Saturday
would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled. Please monitor flood prone locations and
report flooding to our office.

WIZ017-222300-
Taylor-
157 PM CDT Fri Jun 21 2024

This Hazardous Weather Outlook is for portions of central
Wisconsin and north central Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible today and tonight with heavy
rainfall at times that could result in localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional thunderstorms are possible on Saturday that could
bring more heavy rainfall. Severe storms are possible Saturday
afternoon that could bring damaging winds.

There may be another round of severe storms Monday night into
Tuesday, but it is too early to determine any further details.

.SPOTTER INFORMATION STATEMENT...

While spotter activation is not expected at this time, any
rainfall, flooding, and severe weather reports today through Saturday
would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled. Please monitor flood prone locations and
report flooding to our office.

APF

In the hours before

Local storm report, Jun 21, 5:34 PM CDT, 5 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
534 PM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     Rain             1 S De Soto             43.41N 91.19W
06/21/2024  M1.50 Inch       Crawford           WI   Public

&&

APF

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:13 PM CDTRiver Flood WarningARXWabasha62 hr
Jun 21, 11:40 PM CDTRiver Flood WatchARXOlmsted11 hr
Jun 21, 11:43 PM CDTRiver Flood WarningARXMower32 hr
Jun 21, 11:54 PM CDTRiver Flood WarningARXOlmsted5 hr
Jun 22, 3:04 AM CDTFlash Flood WarningARXFillmore4 hr
Jun 22, 4:18 AM CDTAreal Flood AdvisoryARXWinona4 hr
Jun 22, 5:17 AM CDTAreal Flood WarningARXMower8 hr
Jun 22, 7:55 AM CDTAreal Flood WarningARXFillmore5 hr
Jun 22, 10:36 AM CDTRiver Flood WarningARXOlmsted31 hr
Jun 22, 11:01 AM CDTRiver Flood WatchARXHouston6 hr
Jun 22, 11:34 AM CDTRiver Flood WarningARXHouston21 days
Jun 22, 2:53 PM CDTSpecial Weather StatementARXDodge37 min
Jun 22, 3:13 PM CDTSpecial Weather StatementARXMower32 min
Jun 22, 3:56 PM CDTAreal Flood AdvisoryARXFillmore, Mower3 hr
Jun 22, 4:50 PM CDTRiver Flood WarningARXHouston66 hr

Nearby

Flash Flood Warnings in Minnesota, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.